# SDR CALA2018120702513

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 71,379 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 412213
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9464014 - SPEC NO.B777-33-3-7019 - A ZONE L/H FWD CEI LING AREA EMERGENCY LT FOUND LOW CAPACITY. POWER SUPPLY - BATTERY M33424 AT DOOR 1L REPLACED AND OPERATIONA L TEST FND NORMAL AS PER AMM 33-51-06-960-802 REV.84 (OFF P/N:D717-01-100 OFF S/N:412213; ON P/N:ADD717-01-100 ON S/N :215410)
